Fully non-linear elliptic equations on compact hermitian manifolds

Gábor Székelyhidi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

51 Scopus citations


We derive a priori estimates for solutions of a general class of fully non-linear equations on compact Hermitian manifolds. Our method is based on ideas that have been used for different specific equations, such as the complex Monge-Ampère, Hessian and inverse Hessian equations. As an application we solve a class of Hessian quotient equations on Kahler manifolds assuming the existence of a suitable subsolution. The method also applies to analogous equations on compact Riemannian manifolds.

Original languageEnglish (US)
Pages (from-to)337-378
Number of pages42
JournalJournal of Differential Geometry
Issue number2
StatePublished - Jun 2018

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Fully non-linear elliptic equations on compact hermitian manifolds'. Together they form a unique fingerprint.

Cite this